Translator Disclaimer
Fall 2005 A product construction for hyperbolic metric spaces
Thomas Foertsch, Viktor Schroeder
Illinois J. Math. 49(3): 793-810 (Fall 2005). DOI: 10.1215/ijm/1258138219

Abstract

For hyperbolic metric spaces $X_1$, $X_2$ we define and study a one parameter family of ``hyperbolic products'' $Y_{\De}$, $\De \ge 0$, of $X_1$ and $X_2$. In particular, we investigate the relation between the boundaries at infinity of the factor spaces and the boundary at infinity of their hyperbolic products.

Citation

Download Citation

Thomas Foertsch. Viktor Schroeder. "A product construction for hyperbolic metric spaces." Illinois J. Math. 49 (3) 793 - 810, Fall 2005. https://doi.org/10.1215/ijm/1258138219

Information

Published: Fall 2005
First available in Project Euclid: 13 November 2009

zbMATH: 1104.53038
MathSciNet: MR2210259
Digital Object Identifier: 10.1215/ijm/1258138219

Subjects:
Primary: 53C23
Secondary: 53C21

Rights: Copyright © 2005 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.49 • No. 3 • Fall 2005
Back to Top